Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Humeria

Humeria

I'm taking Humeria injections 2nd one
Broke out next day with hives/ rash and fever... anybody else have this?

A myRAteam Member said:

May be an actual reaction to the Humor and not just an injection site reaction. Report it to your rheumatologist.

posted almost 3 years ago
A myRAteam Member said:

I forgot to mention my plaquenil experience: I was on it for years, but it affected my vision. I had to be tested for vision 2x a year. I did lose some of my field of vision after prolonged use... it's like macular degeneration. After a few years of using different meds, my vision improved a bit. You really do need testing every 6 months while on this drug.

posted almost 3 years ago
A myRAteam Member said:

I did try injections... Enbrel, Humira... but did have rashes I'm on xel-janz (oral meds).

posted almost 3 years ago
A myRAteam Member said:

I am takeing Humira I don’t have that reaction, so if it persists, call and talk to your doctors nurse. Most likely he will want you to come in or prescribe you a different med. for out control itching he may put you on prefix one.

posted almost 3 years ago
A myRAteam Member said:

No, I've taken 2 shots, no problem yet.

posted almost 3 years ago
Already a Member? Log in